# SDR GAIA9863

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, A CRACK WAS FOUND ALONG THE AFT PRESSURE BULKHEAD WEB APPROXIMATELY 1.2 INCHES LONG JUST ABOVE WL 263 AND LBL 26.83, BS 1183.  THE CRACK WAS STOP DRILLED USING A 0.187 INCH HOLE.  THE CRACK WAS THEN NDT TO ENSURE CRACK LIMITATION.  REPAIR DOUBLER INSTALLED USING FLIGHT VEHICLES, INC., DRAWING 53-98301-1 REV NEW DATED 6-9-98 BY AAR IN OKLAHOMA CITY.  (X)
